# SDR DXTA200701922

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK293
- Aircraft time: 973 hours, 889 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: No Indication
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS PLACED IN DOWN POSITION. THE RT GREEN R DID NOT ILLUMINATE.  OHMED OUT GEAR INDICATOR HARNESS NO DEFECTS WERE NOTED. ACCESSED CONNECTOR P272 IN R/H WHEEL WELL OHMED OUT DOWN LOCK SWITCH FOUND HIGH RESISTANCE THROUGH CLOSED CONTACTS ON SWITCH. NOTIFIED LMCC. ALSO OHMED OUT DOOR SWITCH AND GEAR UPLOCK SWITCH NO DEFECTS WERE NOTED. REMOVED DOWNLOCK SWITCH AND INSTALLED NEW CUSTOMER SUPPLIED SWITCH PER 400XP WDM 32-61-00 AND MM 32-10-00 OPS CHECKED NO DEFECTS WERE NOTED.
